MathSciNet Relay Station
MathSciNet bibliographic data
MR2800341 52C99 (12Y05)
Hull, Thomas C. Solving cubics with creases: the work of Beloch and Lill. Amer. Math. Monthly 118 (2011), no. 4, 307–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement